Alert archive / Florida / Freeze Warnings in 2012

Freeze Warning 11, NWS Tampa Bay, FL

November 25, 2012

NWS Tampa Bay, FL issued this freeze warning at Nov 25, 2012, 1:07 PM EST. It took effect at Nov 26, 2012, 2:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2012, 1:07 PM EST (18:07 UTC)
In effect from
Nov 26, 2012, 2:00 AM EST
Expired
Nov 26, 2012, 8:00 AM EST
In force
6 hr
Issued by
NWS Tampa Bay, FL

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this freeze warning went out at Nov 25, 9:07 AM EST, 4 hours earlier.

Area forecast discussion, Nov 25, 9:07 AM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
907 AM EST SUN NOV 25 2012

.UPDATE...
NO MORNING UPDATE IS NECESSARY AS THE CURRENT FORECAST REMAINS ON
TRACK. AFTER A COLD START THIS MORNING...WITH SEVERAL SITES ACROSS
THE NATURE COAST REPORTING TEMPERATURES BELOW
FREEZING...TEMPERATURES WILL WARM UP NICELY TO THE UPPER 60S TO
LOWER 70S THIS AFTERNOON WITH MOSTLY SUNNY SKIES.

&&

.AVIATION...
VFR CONDITIONS WILL PERSIST ACROSS THE TERMINALS OVER THE NEXT 24
HOURS.  A RIDGE OF HIGH PRESSURE SITUATED OVER GEORGIA THIS MORNING
WILL SHIFT SLOWLY EAST BY MONDAY MORNING.  A RELATIVELY LIGHT NORTH
AND NORTHEAST WIND WILL CONTINUE TO VEER TO THE EAST TONIGHT AND
MONDAY AROUND OR BELOW 10 KNOTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  70  49  76  61 /   0   0   0  10
FMY  73  54  79  61 /   0   0  10  10
GIF  70  46  76  58 /   0   0  10  10
SRQ  70  51  76  59 /   0   0   0  10
BKV  69  33  76  52 /   0   0  10  10
SPG  69  56  75  64 /   0   0   0  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR CHARLOTTE-
     LEE-PINELLAS-POLK-SARASOTA.

     FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     CITRUS-LEVY.

GULF WATERS...NONE.
&&

UPDATE...05/CARLISLE
AVIATION...10/LAMARRE
Hazardous weather outlook, Nov 25, 3:33 AM EST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
333 AM EST SUN NOV 25 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-252045-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
333 AM EST SUN NOV 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITY VALUES ALONG
WITH DRY TO VERY DRY FUELS WILL CREATE ELEVATED FIRE WEATHER
CONDITIONS.

A RED FLAG WARNING WILL BE IN EFFECT TODAY FOR PINELLAS...
SARASOTA...LEE...POLK...AND CHARLOTTE COUNTIES. ANY FIRES THAT
DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT
RECOMMENDED.

LEVY...CITRUS...HERNANDO...PASCO...HILLSBOROUGH...MANATEE...
HARDEE...HIGHLANDS...AND DESOTO COUNTIES WILL HAVE CONDITIONS
FAVORABLE FOR FIRE SPREAD. OUTDOOR BURNING ACTIVITIES THAT CAUSE
OPEN SPARKS OR FLAMES ARE DISCOURAGED...INCLUDING BURNING YARD
WASTE...COOKING OVER OPEN FIRES AND TOSSING CIGARETTES ON THE
GROUND.

...EXCESSIVE COLD IMPACT...
A COLD AND DRY AIR MASS WILL CONTINUE TO FILTER INTO THE AREA
TONIGHT AND COULD LEAD TO A FEW HOURS OF FREEZING TEMPERATURES
ACROSS LEVY AND CITRUS COUNTIES THROUGH EARLY MONDAY MORNING.

IN ADDITION TO THE COLD TEMPERATURES AREAS OF FROST MAY FORM IN
WIND PROTECTED AREAS OF THE NATURE COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...EXCESSIVE COLD IMPACT...
FREEZING TEMPERATURES ARE EXPECTED EARLY MONDAY MORNING ACROSS LEVY
AND CITRUS COUNTIES WITH AREAS OF FROST OVER THE NATURE COAST.

COOL DRY AIR MODERATES THROUGH WEDNESDAY WHEN ANOTHER FRONT MOVES
THROUGH WITH A FEW SPRINKLES LATE TUESDAY NIGHT AND WEDNESDAY
MORNING AND EARLY AFTERNOON. HIGH PRESSURE IN THE WAKE OF THE
FRONT MAY PRODUCE ROBUST WINDS AND SEAS ON THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

09/RKR

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 1:07 PM ESTFrost AdvisoryTBWSumter19 hr

Nearby

Freeze Warnings in Florida, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.